# SDR AALA20140912002

- Difficulty date: August 18, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 84,500 hours, 38,143 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: J060165U63
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT WING REAR SPAR LOWER CAP AT STATION XRS 164.  INSTALLED NEW AFT SPAR & SPLICE DOUBLERS.
